MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø36/E

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø36/E
Model Number 01.32.3644HCT
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 november 2025: lot 160907: (b)(4) items manufactured and released on 04-apr-2016.Expiration date: 2021-mar-17.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Lot 121744: (b)(4) items manufactured and released on 04-jul-2012.Expiration date: 2017-may-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Lot 141168: (b)(4) items manufactured and released on 06-may-2014.Expiration date: 2019-mar-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient came in reporting instability and stem subsidence.It has been reported that the patient dislocated 2 times, but it is not confirmed and no additional info are available.The surgeon revised the medacta stem and head to a competitor stem and head and revised the medacta liner to a medacta liner.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
FLAT PE HC LINER Ø36/E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23694044
Report Number3005180920-2025-01180
Device Sequence Number9082659
Product Code LPH
UDI-Device Identifier07630030812118
UDI-Public07630030812118
Combination Product (Y/N)N
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2021
Device Model Number01.32.3644HCT
Device Lot Number160907
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale